Derivatives of Eisenstein series and generating functions for arithmetic cycles
Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 876, p. 341-368
@incollection{SB_1999-2000__42__341_0,
     author = {Kudla, Stephen S.},
     title = {Derivatives of Eisenstein series and generating functions for arithmetic cycles},
     booktitle = {S\'eminaire Bourbaki : volume 1999/2000, expos\'es 865-879},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {276},
     year = {2002},
     note = {talk:876},
     pages = {341-368},
     zbl = {1066.11026},
     mrnumber = {1886765},
     language = {en},
     url = {http://www.numdam.org/item/SB_1999-2000__42__341_0}
}
Kudla, Stephen S. Derivatives of Eisenstein series and generating functions for arithmetic cycles, in Séminaire Bourbaki : volume 1999/2000, exposés 865-879, Astérisque, no. 276 (2002), Talk no. 876, pp. 341-368. http://www.numdam.org/item/SB_1999-2000__42__341_0/

[1] R. E. Borcherds, The Gross-Kohnen-Zagier Theorem in higher dimensions, Duke Math. J. 97 (1999), pp. 219-233. | MR 1682249 | Zbl 0967.11022

[2] J.-F. Boutot and H. Carayol, Uniformisation p -adiques des courbes de Shimura, Astérisque 196-197 (1991), 45-158. | MR 1141456 | Zbl 0781.14010

[3] P. Garrett, Decomposition of Eisenstein series: Rankin triple products, Annals of Math. 125 (1987), 209-235. | MR 881269 | Zbl 0625.10020

[4] H. Gillet and C. Soulé, Arithmetic intersection theory, Jour of IHES, 72 (1990), 94-174. | Numdam | MR 1087394 | Zbl 0741.14012

[5] B. H. Gross, On canonical and quasi-canonical liftings, Inventiones Math. 84 (1986), 321-326. | MR 833193 | Zbl 0597.14044

[6] B. H. Gross and K. Keating, On the intersection of modular correspondences, Invent. Math. 112 (1993), 225-245. | MR 1213101 | Zbl 0811.11026

[7] B. H. Gross and S. Kudla, Heights and the central critical values of triple product L-functions, Compositio Math., 81 (1992), 143-209. | Numdam | MR 1145805 | Zbl 0807.11027

[8] B. H. Gross and D. Zagier, Heegner points and the derivatives of L -series, Inventiones math. 84 (1986), 225-320. | MR 833192 | Zbl 0608.14019

[9] M. Harris and S. Kudla, The central critical value of a triple product L -function, Annals of Math. 133 (1991), 605-672. | MR 1109355 | Zbl 0731.11031

[10] S. Helgason, Differential Geometry and Symmetric Spaces, Academic Press, 1962. | MR 145455 | Zbl 0111.18101

[11] F. Hirzebruch and D. Zagier, Intersection numbers of curves on Hilbert modular surfaces and modular forms of Nebentypus, Inventiones Math. 36 (1976), 57-113. | MR 453649 | Zbl 0332.14009

[12] Y. Kitaoka, A note on local densities of quadratic forms, Nagoya Math. J. 92 (1983), 145-152. | MR 726146 | Zbl 0523.10012

[13] S. Kudla, Algebraic cycles on Shimura varieties of orthogonal type, Duke Math. J. 86 (1997), 39-78. | MR 1427845 | Zbl 0879.11026

[14] S. Kudla, Central derivatives of Eisenstein series and height pairings, Annals of Math. 146 (1997), 545-646. | MR 1491448 | Zbl 0990.11032

[15] S. Kudla and J. Millson, The theta correspondence and harmonic forms I, Math. Annalen, 274 (1986), 353-378. | MR 842618 | Zbl 0594.10020

[16] S. Kudla and J. Millson, The theta correspondence and harmonic forms II, Math. Annalen, 277 (1987), 267-314. | MR 886423 | Zbl 0618.10022

[17] S. Kudla and J. Millson, Intersection numbers of cycles on locally symmetric spaces and Fourier coefficients of holomorphic modular forms in several complex variables, IHES 71 (1990), 121-172. | Numdam | MR 1079646 | Zbl 0722.11026

[18] S. Kudla and S. Rallis, Degenerate principal series and invariant distributions, Israel J. Math., 69 (1990), 25-45 | MR 1046171 | Zbl 0708.22005

[19] S. Kudla and S. Rallis, Ramified degenerate principal series representations for S p ( n ) , Israel J. Math., 78 (1992), 209-256. | MR 1194967 | Zbl 0787.22019

[20] S. Kudla and S. Rallis, A regularized Siegel-Weil formula: the first term identity, Annals of Math. 140 (1994), 1-80. | MR 1289491 | Zbl 0818.11024

[21] S. Kudla and M. Rapoport, Cycles on Siegel 3 -folds and derivatives of Eisenstein series, Ann. École Norm. Sup. 33 (2000), 695-756. | Numdam | MR 1834500 | Zbl 1045.11044

[22] S. Kudla and M. Rapoport, Arithmetic Hirzebruch-Zagier cycles, J. reine angew. Math. 515 (1999), 155-244. | MR 1717613 | Zbl 1048.11048

[23] S. Kudla and M. Rapoport, Heights on Shimura curves and p -adic uniformization, Inventiones Math. (to appear)

[24] S. Kudla, M. Rapoport and T. Yang, On the derivative of an Eisenstein series of weight 1, Int. Math. Res. Notices No. 7 (1999), 347-385. | MR 1683308 | Zbl 1009.11032

[25] S. Kudla, M. Rapoport and T. Yang (in preparation).

[26] B. Moonen, Models of Shimura varieties in mixed characteristics, in Galois Representations in Arithmetic Algebraic Geometry, A. J. Scholl and R. L. Taylor. eds., London Math. Society Lecture Note Series 254, Cambridge Univ. Press, 1998. | MR 1696489 | Zbl 0962.14017

[27] I. I. Piatetski-Shapiro and S. Rallis, Rankin triple L-functions, Compositio Math. 64 (1987), 31-115. | Numdam | MR 911357 | Zbl 0637.10023

[28] I. Satake, Algebraic Structures of Symmetric Domains, Publ. of the Math. Soc. of Japan, 14, Iwanami Shoten and Princeton Univ. Press, 1980. | MR 591460 | Zbl 0483.32017

[29] F. Sato and Y. Hironaka, Local densities of representations of quadratic forms over p-adic integers (the non-dyadic case), J. Number Theory 83 (2000), 106- 136. | MR 1767655 | Zbl 0949.11023

[30] G. Shimura, Confluent hypergeometric functions on tube domains, Math. Annalen 260 (1982), 269-302. | MR 669297 | Zbl 0502.10013

[31] H. Stamm, On the reduction of the Hilbert-Blumenthal-moduli scheme with Γ 0 ( p ) -level structure, Forum Math. 9 (1997), 405-455. | Zbl 0916.14022

[32] C. Soulé, D. Abramovich, J.-F. Burnol, and J. Kramer, Lectures on Arakelov Geometry, Cambridge Stud. Adv. Math., vol 33, Cambridge U. Press, 1992. | MR 1208731 | Zbl 0812.14015

[33] W. J. Sweet, The metaplectic case of the Weil-Siegel formula, thesis, Univ. of Maryland, 1990.

[34] T. Yang, An explicit formula for local densities of quadratic forms, J. Number Theory 72 (1998), 309-356. | MR 1651696 | Zbl 0930.11021